# SDR SWAA2022012051004

- Difficulty date: December 7, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Link Assy
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WING TO BODY FAIRING LINK ASSY OUTBOARD POSITION RAM AIR AREA RH SIDE AT LOWER FUSELAGE ; 2021-557828 / [01] REPLACED WING TO BODY FAIRING LINK ASSY OUTBOARD POSITION RAM AIR AREA RH SIDE AT LOWER FUSELAGE IAW SRM 51-40-02-0G-0; [02] TASK COMPLETED
